# SDR YENA20110620279

- Difficulty date: June 20, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N265JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000049
- Aircraft time: 13,366 hours, 7,940 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Detector
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1230 RDU-BOS, DIVERTED TO JFK DUE TO AIRCRAFT NOT BEING ABLE TO PRESSURIZE WITH NR 1 BLEED LEAK EICAS MESSAGE.  THE AIRCRAFT HAD PACK 2 ALREADY IN MEL. THE CREW FOLLOWED QRH.  THE TECHNICIAN PERFORMED FIM TASK 36-21-00-810-801A.  ACCOMPLISHED RESET TEST OF BLEED ODS NVM IAW AMM 45-45-00-970-805A; PERFORMED VISUAL INSP OF BLEED DUCTS, CLAMPS & THERMAL INSULATION ON PYLON; NO EVIDENCE OF BLEED LEAK NOTED; REPLACED CERAMIC PINS ON THE LEAK DETECTOR 1&2 STATION 0; PERFORMED HIGH POWER-RUN & OPS CHECK OF BLEED SYS IAW 36-00-00; OPS NORMAL  OK FOR CONT SYS.
